Volume 19, Issue 2 (International Journal of Engineering 2008)                   IJIEPR 2008, 19(2): 21-27 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tavallaee H, Varmazyar R. Semi-radicals of Sub modules in Modules . IJIEPR. 2008; 19 (2) :21-27
URL: http://ijiepr.iust.ac.ir/article-1-18-en.html
1- , tavallaee@iust.ac.ir
Abstract:   (5771 Views)

Abstract: Let be a commutative ring and be a unitary module. We define a semiprime submodule of a module and consider various properties of it. Also we define semi-radical of a submodule of a module and give a number of its properties. We define modules which satisfy the semi-radical formula and present the existence of such a module.


Full-Text [PDF 581 kb]   (2514 Downloads)    
Type of Study: Research | Subject: Material Managment
Received: 2009/04/20

Add your comments about this article : Your username or Email:

Send email to the article author

© 2019 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb